# SDR EE4Y2024123021478

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 53,035 hours, 34,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALLEGIANT TASK CARD A32X-ZL-200-02-1-001_P1-VISUAL-INSP-UF/027 , UPPER FUSELAGE AT FR 37 70MM BELOW STRINGER 03 RH EXTERNAL SKIN WITH LIGHTNING STRIKE WAS FOUND. REPAIRED FUSELAGE SKIN SECTION FROM FR36+445MM TO FR 37+91MM BETWEEN STRINGER 2 AND 4 RH IAW A319 SRM TASK 53-31-11-300-018. THIS IS A MAJOR REPAIR CATEGORY B WITH INSPECTION REQUIRED PER TASK 53-31-11-205-030. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P280 ITEM 2-70.
